MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SPIROFLEX; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SPIROFLEX; CATHETER, CORONARY, ATHERECTOMY
Model Number 106553-001
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of diabetes, hypertension, cerebrovascular disease and new onset of chest pain.Procedure diagnostic cath, hooked up to water, the first device sprayed water everywhere.A second product used, and it also was leaking water.A third product was used without problem.No known harm to patient.Please make note; 2 products reported on 1 report.

Brand Name
ANGIOJET SPIROFLEX
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11146592
Report Number11146592
Device Sequence Number897371
Product Code MCX
UDI-Device Identifier08714729889380
UDI-Public(01)08714729889380(17)210504(10)24053520
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/07/2021
Report Date (Section F) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number106553-001
Device Catalogue Number106553
Device Lot Number24053520
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/11/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/11/2021
Patient Sequence Number1
Patient Weight88
Date Report Sent to FDA01/07/2021